Details

Title

On LQ optimization problem subject to fractional order irregular singular systems

Journal title

Archives of Control Sciences

Yearbook

2020

Volume

vol. 30

Issue

No 4

Authors

Keywords

linear quadratic optimization ; fractional order ; irregular singular system ; Caputo fractional derivative ; Mittag-Leffler function

Divisions of PAS

Nauki Techniczne

Coverage

745-756

Publisher

Committee of Automatic Control and Robotics PAS

Date

2020.12.28

Type

Article

Identifier

DOI: 10.24425/acs.2020.135850

Source

Archives of Control Sciences; 2020; vol. 30; No 4; 745-756

Open Access Policy

Archives of Control Sciences is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0 https://creativecommons.org/licenses/by-nc-nd/4.0/.
×